# SDR 97FDEA00873

- Difficulty date: December 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N659FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 757
- System (JASC): 2612 · Fire Detection
- Part: Fire Det Contl
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: N
- Precautionary procedure: A, F, E

## Discrepancy

97-024 - STA-IND - T/O AT FL 310, NR 1 FIRE LT ILLUMINATED BOTTLES WERE BLOWN, LT REMAINED ON, DIVERTED TO IND AND LANDED UNEVENTFULLY.  OPEN UP NR 1 ENG AND INSP FOR FIRE OR OVERHEAT CONDITION.  ENG APPEAR NORMAL WITH AIRDUCTS TIGHT AND INTACT.  REMOVED AND REPLACED 7WD RELAY AT 90VU.  NO HELP.  REMOVED AND REPLACED NR 1 AND NR 2 FIRE EXTING, IN ACCORD WITH M/M 26-21-15 PG 401 SQUIB TEST GOOD.  REMOVED AND REPLACED NR 1 FIRE DET CNTRL UNIT ACCORD 26-12-11 PG 401.  NO HELP, DEFER NR 1 ENG A LOOP IAW MEL 26-1 CAT CONTROL NR 0026440 EXP 13 DEC 97.
